# SDR SWAA2023042516637

- Difficulty date: March 15, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN MOP SILL FROM STA 294.5+6 TO STA 294.5+10; LBL 56; WL 208 O WL 209.<[01] REMOVED CORROSION ON PAX CABIN MOP SILL STA-294.5+6'' TO STA-294.5+10'' LBL56 WL208-209 IAW SRM 51-10-02-0G-0 L=5.415'' X W=1.520'' D=0.022'' ORIGINAL THICKNESS=0.090'' TOOL USED CALIPER P/N: ATS2738 S/N: A22004095 DUE DATE: 04/2023; DEPTH GAUGE ID: ATS2473 S/N: UNK DUE DATE: 04/2023; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C(2) FIG.108 DETAIL D.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1 FOR ALLOWABLE DAMAGE LIMITS;[04] RECEIVED FROM TOOL ROOM NEW INNER CHORD P/N 654A0004-1073ATSMRO; LOT# 1504220-1 LOCATED; DRILLED AND COUNTERSUNK NEW FED L/H MOP SILL (INNER CHORD) IAW SRM 51-40-05-0G-0 AND BOEING DWG. 141A8110.;[05] VERIFIED CORRECTIVE ACTION #3; #4.;[06] OK TO INSTALL;[07] OK TO INSTALL L/H FED MOP SILL.;[08] 50% OF THE FASTENERS WERE INSTALLED ON L/H MOP SILL (INNER CHORD) IAW SRM 51-40-02-0G-0 AND DWG 141A8110;[09] INSTALLED MOP SILL (INNER CHORD) AT FED FROM BS270 - BS 358; LBL 56 IAW SRM 51-40-02-0G-0; AND BOEING DWG. 141A8110.;[10] UPDATED PARTS INSTALLED.;[11] VERIFIED CORRECTIVE ACTION 8; 9 AND 10.;[12] PARTIAL STEP 1;[13] COMPLETE STEP 1
